# SDR A6WA2017042544942

- Difficulty date: April 18, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 6003105720
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET CRACKED AT FS 280.00, STR 3L.    REPLACED BRACKET AT FS 280.00, STR3L IAW CRJ 200 SRM 51-42-06.
